Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DTsuras

Glueish(stinky,thich) sebum

Recommended Posts

Greetings, i have been on accutane  for 3 months(first time)  and after i stopped, i  don't remember if it was immediately but short after i  get stinky,very  thick semub  sitting on top of my face's surface.I can't get it away with regular wash, i have to use my fingernails and repeatedly after 10 minutes i  get most of it away.
It's been this way for 2+ years now and it doesn't seem to stop.What's my opions here?Is there any summplement / treatement  to follow?

Im thinking of these:A )Use of spinning brush, it won't solve my problem but PROBABLY??? it wil help me get it away easier?
B)Go on accutane again?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×